Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/45449
Title: On the computation of the Lichnerowicz-Jacobi cohomology
Authors: de León, Manuel
López, Belén 
Marrero, Juan C.
Padrón, Edith
UNESCO Clasification: 12 Matemáticas
Keywords: Jacobi manifolds
Poisson manifolds
Lie algebroids
Lichnerowicz–Jacobi cohomology
Contact manifolds, et al
Issue Date: 2003
Journal: Journal of Geometry and Physics 
Abstract: Lichnerowicz–Jacobi cohomology of Jacobi manifolds is reviewed. The use of the associated Lie algebroid allows to prove that the Lichnerowicz–Jacobi cohomology is invariant under conformal changes of the Jacobi structure. We also compute the Lichnerowicz–Jacobi cohomology for a large variety of examples.
URI: http://hdl.handle.net/10553/45449
ISSN: 0393-0440
DOI: 10.1016/S0393-0440(02)00056-6
Source: Journal of Geometry and Physics [ISSN 0393-0440], v. 44 (4), p. 507-522
Appears in Collections:Artículos
Show full item record

SCOPUSTM   
Citations

37
checked on May 9, 2021

WEB OF SCIENCETM
Citations

37
checked on May 9, 2021

Page view(s)

38
checked on May 10, 2021

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.